Header

UZH-Logo

Maintenance Infos

On the numerical analysis of some variational problems with nonhomogeneous boundary conditions


Chipot, M; Elfanni, A (1998). On the numerical analysis of some variational problems with nonhomogeneous boundary conditions. Japan Journal of Industrial and Applied Mathematics, 15(3):345-361.

Abstract

The goal of this note is to expose a new techniques to get energy estimates for nonconvex problems with nonlinear boundary conditions in term of the mesh size of a Lagrange finite elements method.

Abstract

The goal of this note is to expose a new techniques to get energy estimates for nonconvex problems with nonlinear boundary conditions in term of the mesh size of a Lagrange finite elements method.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

0 downloads since deposited on 26 Jul 2010
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:approximation - non-convex - calculus of variations - finite elements
Language:English
Date:1998
Deposited On:26 Jul 2010 10:57
Last Modified:22 Sep 2018 05:05
Publisher:Kinokuniya/Springer
ISSN:0916-7005
OA Status:Green
Publisher DOI:https://doi.org/10.1007/BF03167317
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1651734
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0922.65049

Download

Download PDF  'On the numerical analysis of some variational problems with nonhomogeneous boundary conditions'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 685kB
View at publisher